# SDR AALA20150825011

- Difficulty date: August 25, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 19,404 hours, 7,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING SUPPORT BEAM HAS A WORN AREA, FROM PNEUMATIC GND AIR ACCESS DOOR LATCH AT STATION 540 & RBL 26.  ACCOMPLISHED STRAP REPAIR IAW EA 253772 DATED 8 25 15.
